ITEM METADATA RECORD
Title: An easy computable upper bound for the price of an arithmetic Asian option
Authors: Simon, Steven ×
Goovaerts, Marc
Dhaene, Jan #
Issue Date: May-2000
Series Title: Insurance: Mathematics & Economics vol:26 issue:2-3 pages:175-184
Abstract: Using some results from risk theory on stop-loss order and comonotone risks, we show in this paper that the price of an arithmetic Asian option can be bounded from above by the price of a portfolio of European call options. (C) 2000 Elsevier Science B.V. All rights reserved.
URI: 
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science